# SDR ASAA2023042042965

- Difficulty date: April 20, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,814 hours, 11,724 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER ENGINE START #1 ENGINE COWL VALVE OPEN LIGHT REMAINED BRIGHT BLUE AFTER SELECTING ENG ANTI-ICE ON. TAI INDICATION ON # 1 N1 GAUGE REMAINED AMBER. GROUNDED - YES. PERFORMED B737-900 FIM 30-21 TASK 805, FOUND ENG #1 COWL TAI VALVE PERFORMING NORMAL. PERFORMED ENG IDLE RUN AS AN EXTRA PRECAUTIONARY MEASURE, ENG #1 COWL TAI VALVE PERFORMED NORMAL.
